Golimumab

bros
bros Member Posts: 10
Hello,
At present I have diahorrea and have had it for 4 days, appears to settling although I have no appetite.
I am due to take my golimumab injection in 2 days time.
Should I postpone my injection if my diahorrea is still active.
Can't seem to see anything on the instruction apart from refraining from the injection if you have an infection.
Any advice appreciated.
Thank you
Bobby

Comments

  • helpline_team
    helpline_team Posts: 2,783
    edited 30. Nov -1, 00:00
    Hello Bobby

    Many thanks for your post, I’m so sorry to hear that you’ve had diarrhoea for 4 days, though glad it seems to be setting down.

    With regards to your question about postponing your injection, I would suggest speaking to your doctor or rheumatology nurse to see what they advise, as we are not medically trained on the Helpline and unable to answer individual medical enquiries.

    If at any point you would like to talk to us on our Freephone Helplines: 0808 800 4050 (weekdays 10-4) you are very welcome to call, or email us if you prefer on [email protected]

    Best wishes
    Lynda
  • bros
    bros Member Posts: 10
    edited 30. Nov -1, 00:00
    Thanks for the reply.
    Spoke with rhuemy nurse.
    Much as I thought, unless diahorrea has cleared up postpone injection until well.
    Common sense I suppose, pity they don't explain this on the instruction leaflet.

    Many thanks
    Bobby

Who's Online

5
5 Guests